# SDR R61A201705010336

- Difficulty date: April 22, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N439YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000434
- Aircraft time: 6,532 hours, 4,540 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD FUSELAGE LOWER SKIN HAS DENT BETWEEN FR10 AND FR11 STG 17L AND 18L. MAJOR REPAIR FABRICATED INNER/OUTER DOUBLERS AND FILLER MATERIAL. LOCATED, COUNTERSUNK, SURFACE PREPPED AND PRIMED MATERIALS, SEALED AND INSTALLED REF ETD2017-17-035886 REV A.  AIRCRAFT REMAINS IN HEAVY CHECK BNA
